Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Having severe lower abdominal pain, low grade temperature and body ache. Medication?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2011
Answered : 1561 Questions
For the last 3 days i've had severe lower abdominal pain but no diarhea, constipation or nausea/vomit, however i do have a low grade temp and body/joint aches
Posted Sat, 14 Sep 2013 in General Health
Answered by Dr. Vidya KR 2 hours later
Brief Answer:
Investigations for cause

Detailed Answer:
Thanks for using XXXXXXX

Your Lower abdominal pain needs to be evaluated. As you have mentioned no associated GIT symptoms, Other possible reasons could be :
1.Urinary tract infection
2. Pelvic inflammatory disease
3. Intestinal perforation
4. Kidney stones
5. Appendicitis

You need to get few tests done for evaluation:
!. ultrasound abdomen
2. urine analysis and culture
3. X- XXXXXXX erect abdomen
4. Pelvic examination by gynecologist.

Depending on the cause for pain abdomen management should be planned accordingly. Need to consult doctor and get above mentioned tests done as early as possible.

Hope this answered your question.
Feel free to ask me if you have any further queries or doubts and I shall be glad to help you out.

Wish you good health. Take care.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor